AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Memoirs of the American Mathematical Society, Volume 74, Number 388
Joseph Lipman and Yih-Nan Gau

Memoirs of the American Mathematical Society
1988; 129 pp; softcover
Volume: 74
Reprint/Revision History:
reprinted 1989
ISBN-10: 0-8218-2451-1
ISBN-13: 978-0-8218-2451-1
List Price: US$27
Individual Members: US$16.20
Institutional Members: US$21.60
Order Code: MEMO/74/388
[Add Item]

Request Permissions

Table of Contents

  • Topological invariants of quasi-ordinary singularities
  • Embedded topological classification of quasi-ordinary singularities
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia